# SDR AALA202511093574

- Difficulty date: November 5, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N771XF
- Make and model: Airbus A319-112
- Aircraft serial: 1980
- Aircraft time: 67,996 hours, 34,850 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Condition: Faulted
- Location: Zone 500 Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: F/CLT FLAPS FAULT.  ECAM ON ARRIVAL. FLAPS STUCK IN THE UP POSITION. RECYCLE PER ECAM. FAULT REMAINED. EMERGENCY DECLARED AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED FLAP ACTUATOR.
